CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 49 Number 2 (Jun 2006)

Looking for a printed back issue?
Page  
Contents
161 
  Weighted Brianchon-Gram Decomposition
Agapito, José
170 
  The Geometry of $ d^{2}y^{1}/dt^{2} = f(y, \dot{y},t) \; \text{and} \; d^{2}y^{2}/dt^{2} = g(y,\dot{y},t)$, and Euclidean Spaces
Atkins, Richard
185 
  On the Inequality for Volume and Minkowskian Thickness
Averkov, Gennadiy
196 
  Another Proof of Totaro's Theorem on $E_8$-Torsors
Chernousov, Vladimir
203 
  The Ergodic Hilbert Transform for Admissible Processes
Çömez, Doğan
213 
  On Inductive Limit Type Actions of the Euclidean Motion Group on Stable UHF Algebras
Dean, Andrew J.
226 
  The Spectrum and Isometric Embeddings of Surfaces of Revolution
Engman, Martin
237 
  Approximation by Rational Mappings, via Homotopy Theory
Gauthier, P. M.; Zeron, E. S.
247 
  A Szpilrajn--Marczewski Type Theorem for Concentration Dimension on Polish Spaces
Myjak, Józef; Szarek, Tomasz; Ślȩczka, Maciej
256 
  A Bernstein--Walsh Type Inequality and Applications
Neelon, Tejinder
265 
  Endomorphisms That Are the Sum of a Unit and a Root of a Fixed Polynomial
Nicholson, W. K.; Zhou, Y.
270 
  A Characterization of Products of Projective Spaces
Occhetta, Gianluca
281 
  Correction to a Theorem on Total Positivity
Ragnarsson, Carl Johan; Suen, Wesley Wai; Wagner, David G.
285 
  Orbits and Stabilizers for Solvable Linear Groups
Riedl, Jeffrey M.
296 
  On the Modularity of Three Calabi--Yau Threefolds With Bad Reduction at 11
Sch"utt, Matthias
313 
  On the Relation Between the Gaussian Orthogonal Ensemble and Reflections, or a Self-Adjoint Version of the Marcus--Pisier Inequality
Wagner, Roy

© Canadian Mathematical Society, 2015 : https://cms.math.ca/